MAUDE Adverse Event Report: CALDERA MEDICAL DESARA ONE

CALDERA MEDICAL DESARA ONE
Model Number CAL-DS2113
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Per 522 study, it was reported that the patient was expierencing hip pain on (b)(6), 2022 following the procedure.Event recovered with gently hip stretching as of (b)(6), 2022.Cec adjudicated the event was not related to device/product but related to the sling procedure.

Brand Name
DESARA ONE
Common Device Name
DESARA ONE
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
ryan troncoso
4360 park terrace drive
westlake village, CA 91361
MDR Report Key16486530
Report Number3003990090-2023-01558
Device Sequence Number6787056
Product Code PAH
UDI-Device Identifier00890594000971
UDI-Public00890594000971
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCAL-DS2113
Device Catalogue NumberCAL-DS2113
Device Lot NumberM08004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite